# SDR DALA2016031102579

- Difficulty date: March 10, 2016
- Submitted: April 5, 2016
- Operation: Air carrier
- Aircraft: N987DN
- Make and model: Boeing 717-200
- Aircraft serial: 55064
- Aircraft time: 31,529 hours, 31,500 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Corroded
- Location: Bs 994
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMP DOOR JAMB BS 994 FRAME LOWER DOUBLER/TRIPLER SPLICE PLATES HAVE CORROSION.  REMOVED SPLICE PLATES FROM AFT CARGO DOOR JAMB BS 994 AT DOUBLER/TRIPLER AND FABRICATED NEW SPLICES IAW SRM 53-20-15R-7, AND ALODINED, PRIMED, AND TOPCOATED IAW SRM 51-10-04, AMM 51-10-00, INSTALLED NEW SPLICES IAW SRM 51-41-05, AND 53-20-15 R-7.
